# SDR ABXA020300

- Difficulty date: October 18, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N984AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47258
- Aircraft time: 70,042 hours, 82,738 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 59343753N
- Condition: Cracked
- Location: Rt. Wheel Well
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN FRAME IN WHEEL WELL WAS CRACKED, INBOARD FLANGE. REPAIRED FRAME IAW REA D953-45633-MR AND S.B. 53-100.
